Citation: Fungah. "Bad Hallucinations & Addiction: An Experience with MDMA (exp30426)". Erowid.org. Jul 21, 2006. erowid.org/exp/30426
||(pill / tablet)
||(pill / tablet)
I started taking E about six months ago. At first, I said I would only try it once and stop. It's bad for you right? Well that commitment lasted about all of two weeks, and before I knew it I was rolling about every other week. I never did much, no more then 1 pill at a time. Then I tried three over the course of a night, and would have to say it was probably the best buzz of my life. I ended up passing out on my couch at about three in the morning, with a couple of my friends passed out on one of the other couches in my living room. I remember almost nothing from this night, but have been told by my friends that upon turning on the light when they left around 5:00AM that I began shaking and spasming.
Having heard that, I got worried. I stopped taking E for about two months, because I felt different after taking the three pills, and was scared of OD'ing. The first two weeks after I stopped doing E I was finally starting to feel normal again. I found that I was much happier then when before I started doing E and I felt that it had made me more relaxed and sociable in school and social situations (I'm 17).
Flash forward a month and a half. A friend of mine (we'll call him B) had just scored a good, cheap connection for E, and me being the genius I am, decided to buy 10.
B bought 5.
Well, we started into the E at about 3:00 pm, right after school. Over the course of the night, we snorted and popped a lot of pills, 8 all told, so 4 each.
I had never been so messed up in my life. I was at my house alone, with B as my parents were working. I felt wonderful, as B continued to cut us up lines, and we talked freely about whatever was on our minds. Eventually two of my other friends, M and C showed up, and stayed for a bit while me and B continued to get whacked out of our gourds. Eventually, M and C drove me and B back to his house so he could get some weed, then we came back to my house. It was on the drive to B's I noticed how messed up I was. Everything had a blurry multicolored outline, I could hardly speak, I was shaking visibly, and could barely walk. Well, B, M, and C all came back to my house and left at around 2:00AM. I stayed up till 3, and knowing I had school in 3 hours, decided to get some sleep.
At this point I tripped, HARD. I know E isn't supposed to give you severe hallucinations, but I hallucinated like I have never hallucinated before (I've done mushrooms more times then I can count but have only ever seen interesting colors and mild warping of things, even on over 9+ grams of dried P. cubensis). Glow in the dark stars on my wall began spinning and flying around me while I was lying in bed. They then proceeded to grow arms and legs, line up in two columns of seven stars in the middle of my room, grow arms and legs, and then began unceremoniously riverdancing five feet above the floor in my room. I remember seeing this as if it was real, and counting the stars. I then got up, and looked out my window, only to see my entire lawn covered by footprints, spelling out words ranging from: Weed to Truck. Finally, being very freaked out, I lied down in my bed, making sure not to look at the curtains as every time I did, a ghost would fly out straight at me, always wielding a transparent weapon of some sort, always returning back into the curtain, where I could see it floating back and forth.
This was about a month ago, and for some reason I'm still doing E. I've decided I need to stop. I feel like an idiot, and my nerves are shot. I can hardly speak in proper sentences, and forget many things that I never used to. My friends, and myself, have noticed the changes in me, and honestly I'm scared as hell. If I can't find the willpower to stop doing this drug, I don't know what will become of me, and honestly, I wouldn't to.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.